CSpace
关于多次式系统的一个公开问题的解答
冯贝叶
2000
Source Publication应用数学学报
ISSN0254-3079
Volume23Issue:2Pages:314
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37409
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯贝叶. 关于多次式系统的一个公开问题的解答[J]. 应用数学学报,2000,23(2):314.
APA 冯贝叶.(2000).关于多次式系统的一个公开问题的解答.应用数学学报,23(2),314.
MLA 冯贝叶."关于多次式系统的一个公开问题的解答".应用数学学报 23.2(2000):314.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯贝叶]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯贝叶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯贝叶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.